RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1889–1903 (Mi de2030)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Smoothness of generalized solutions near the vertex of a polyhedral angle

A. F. Filippov

Lomonosov Moscow State University

Full text: PDF file (1706 kB)

Bibliographic databases:
UDC: 517.946
Received: 27.11.1972

Citation: A. F. Filippov, “Smoothness of generalized solutions near the vertex of a polyhedral angle”, Differ. Uravn., 9:10 (1973), 1889–1903

Citation in format AMSBIB
\Bibitem{Fil73}
\by A.~F.~Filippov
\paper Smoothness of generalized solutions near the vertex of a polyhedral angle
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1889--1903
\mathnet{http://mi.mathnet.ru/de2030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=377253}
\zmath{https://zbmath.org/?q=an:0272.35026}


Linking options:
  • http://mi.mathnet.ru/eng/de2030
  • http://mi.mathnet.ru/eng/de/v9/i10/p1889

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. T. S. Gadzhiev, “Some exact estimates of weak solutions to a mixed boundary value problem for nonlinear equations in domains with nonsmooth boundary”, Siberian Math. J., 46:2 (2005), 254–259  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:55
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020